# SDR MWEA050114

- Difficulty date: October 11, 2005
- Submitted: October 13, 2005
- Operation: Air carrier
- Aircraft: N701ME
- Make and model: Doug MD-88
- Aircraft serial: 49760
- Aircraft time: 57,242 hours, 19,617 cycles
- Engine: Pwa JT8D*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Out Of Limits
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE AT/NEAR ALL PARAMETER LIMITS.  PERFORMED RIGHT ENGINE PT7 LEAK CHECK, NO LEAKS.  PERFORMED PT7 AND PT2 LEAK DOWN CHECKS TEST PASSED.  RAN BOTH ENGINES AND FOUND NO ABNORMAL GAUGE READINGS AT TAKEOFF POWER SETTINGS.  STICK SPILT WAS WITHIN LIMITS, OK FOR SERVICE.
